MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2092-4040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patent's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured at rbp.No patient injury, this mdr is being reported conservatively.Foreign- (b)(6).The angiosculpt device was discarded by the facility , thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately calcified and severely tortuous sfa.During the first inflation at 14 atm for 1 minute, the balloon ruptured.The procedure was completed with a competitor device.No patient injury reported.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately calcified sfa.During the first inflation at 14 atm for 1 minute, the balloon ruptured.The procedure was completed with a competitor device.No patient injury reported.
 
Additional Manufacturer Narrative
Block b5: the vessel tortuosity is unknown; therefore, it was removed from the complaint details.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key11032898
Report Number3005462046-2020-00056
Device Sequence Number2692238
Product Code PNO
UDI-Device Identifier00813132021405
UDI-Public00813132021405
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Model Number2092-4040
Device Catalogue Number2092-4040
Device Lot NumberG20010011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS: 0.018" CHEVALIER FLOPPY GUIDE WIRE; MEDIKIT: PARENT PLUS 45 SHEATH/GUIDE SIZE UNK
Outcome Attributed to Adverse Event Other;